MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD, 3/4MM, 60 CM

ABBOTT MEDICAL QUATTRODE LEAD, 3/4MM, 60 CM
Model Number 3146
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event date is an estimate.
 
Event or Problem Description
Related manufacturer report number: 3006705815-2022-00305 and 1627487-2022-00357.It was reported that one of the patient¿s leads has impedance issue causing ineffective stimulation.As result, the patient may undergo surgical intervention on a later date.It is unknown which leads has impedance issue so both are being reported.
 
Event or Problem Description
Additional information received indicates the patient¿s lead was explanted and replaced on (b)(6) 2022 resolving the issue.
 
Additional Manufacturer Narrative
A4 - patient weight added.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
QUATTRODE LEAD, 3/4MM, 60 CM
Common Device Name
LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key13307969
Report Number1627487-2022-00356
Device Sequence Number11599753
Product Code LGW
UDI-Device Identifier05414734406048
UDI-Public05414734406048
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2014
Device Model Number3146
Device Catalogue Number3146
Device Lot Number3861985
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2022
Supplement Date Received by Manufacturer01/20/2022
Initial Report FDA Received Date01/20/2022
Supplement Report FDA Received Date02/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANCHORS (2)
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight64 KG